Journal of Differential Geometry

Riemannian manifolds with geodesic symmetries of order 3

Alfred Gray

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 343-369.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431159

Digital Object Identifier
doi:10.4310/jdg/1214431159

Mathematical Reviews number (MathSciNet)
MR0331281

Zentralblatt MATH identifier
0275.53026

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Gray, Alfred. Riemannian manifolds with geodesic symmetries of order 3. J. Differential Geom. 7 (1972), no. 3-4, 343--369. doi:10.4310/jdg/1214431159. https://projecteuclid.org/euclid.jdg/1214431159


Export citation